# SDR DXTA2010082304201

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N619QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605562
- Aircraft time: 4,977 hours, 3,847 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Binding
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FROM THE RT YOKE, IN FLIGHT WITH THE AUTOPILOT ON THERE IS A VIBRATION IN THE RT YOKE AND YOU CAN FEEL A VIBRATION IN THE FLOORBOARDS AT THE BASE OF THE YOKE. YOU CAN ALSO FEEL A GRINDING WITH FORE/AFT MOVEMENT OF THE RT YOKE.
